# SDR UPS204568

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150539042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CUT OUT DAMAGED PORTION OF FLOOR BEAM.  FABRICATED NEW TOP CHORD AND INSTALLED.  ALL WORK DONE IAW SRM 51-30-2, 51-40-2 AND 51-40-4.
